# SDR GTIA030851

- Difficulty date: October 10, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TWO CORRODED FLOOR PLATES AT FS 160, 18 INCHES LBL.  FABRICATED FLOOR PLATE.  TWO FLOOR PLATES ARE REMOVED AND INSTALLED ON SAS W/C B00104 18-R-15.  (M)
